Academic Journals Database
Disseminating quality controlled scientific knowledge

Exact solutions for some of the fractional differential equations by using modification of He's variational iteration method

ADD TO MY LIST
 
Author(s): S. Irandoust-pakchin

Journal: Mathematical Sciences Quarterly Journal
ISSN 2008-1359

Volume: 5;
Issue: 1;
Start page: 51;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Fractional ordinary differential equations | fractional partial differential equations | modification of He's variational iteration method.

ABSTRACT
In this paper, the modification of He's variational iteration method(MVIM) is developed to solve fractional ordinary differentialequations and fractional partial differential equations. It is usedthe free choice of initial approximation to propose the reliablemodification of He's variational iteration method. Some of thefractional differential equations are examined to illustrate theeffectiveness and convenience of the method. The results show thatthe proposed method has accelerated convergence.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil